Share Email Print
cover

Optical Engineering

Dynamics of dual-power-law optical solitons under randomness
Author(s): Anjan Biswas; Swapan Konar; Essaid Zerrad
Format Member Price Non-Member Price
PDF $20.00 $25.00
cover GOOD NEWS! Your organization subscribes to the SPIE Digital Library. You may be able to download this paper for free. Check Access

Paper Abstract

The propagation of solitons through an optical fiber with dual-power-law nonlinearity, in the presence of a stochastic perturbation term, is studied. The Langevin equations are derived. It is thus proved that solitons travel down an optical fiber with a fixed mean free velocity.

Paper Details

Date Published: 1 May 2007
PDF: 5 pages
Opt. Eng. 46(5) 055005 doi: 10.1117/1.2735336
Published in: Optical Engineering Volume 46, Issue 5
Show Author Affiliations
Anjan Biswas, Delaware State Univ. (United States)
Swapan Konar, Birla Institute of Technology and Science (India)
Essaid Zerrad, Delaware State Univ. (United States)


© SPIE. Terms of Use
Back to Top